# SDR RAIA951019

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7341 - RIGHT ENGINE ACHIEVED 90 PERCENT TORQUE.  MAINTENANCE RECALIBRATED RIGHT TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SHEETS.  CHECKED FOR BLEED LEAKS.  GROUND RUN ENGINE PERFORMANCE CHECK GOOD.  NO BLEED LEAKS FOUND.  (M)
